| Catalog Number |
528235 |
| Medical Device Problem Code |
Device Damaged Prior to Receipt by User (1570)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the package was found broken during inspection.Involved 516 pcs.All of the defects found during the same exact inspection at the same time.The outer box was not damaged." no patient involvement.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.The reported complaint was able to be confirmed by the photo.The customer also returned one unit of 528235 visistat 35w 6/box for investigation.The individual returned unit was an unopened sample in its original packaging.The packaging of the returned unit was observed to be damaged, with cracking near the tip of the device where the staples are ejected.The sterile barrier of the returned sample is compromised due to the packaging damage.A device history record review was performed and no relevant findings were identified.The reported complaint was confirmed based upon the sample received.Visual examination of the returned sample revealed that the packaging is damaged to the point of a compromised sterile barrier.A capa has been previously opened to further investigate this issue.Root cause is identified in the capa.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.